MathSciNet Relay Station
MathSciNet bibliographic data
MR1648375 11M35 (11B68 11Y35)
Cvijović, Djurdje; Klinowski, Jacek Values of the Legendre chi and Hurwitz zeta functions at rational arguments. Math. Comp. 68 (1999), no. 228, 1623–1630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement